MAUDE Adverse Event Report: AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER

AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number B2050-060
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot revealed no other incidents.Without having the device to examine, the investigation was unable to determine a conclusive cause for the reported deflation difficulty.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that during a procedure of the non-tortuous, non-calcified, superficial femoral artery (sfa), the armada 35 balloon was inflated without issue, but deflation was slow.There was no reported adverse patient effect or a clinically significant delay in the procedure.No additional information was provided.

Brand Name
ARMADA 35 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6254934
Report Number2024168-2017-00504
Device Sequence Number89152
Product Code LIT
UDI-Device Identifier08717648155185
UDI-Public(01)08717648155185(17)200131(10)60819G1
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Catalogue NumberB2050-060
Device Lot Number60819G1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2017
Initial Report FDA Received Date01/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1